Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Quasi-Jordanian continua

Author: Robert E. Jackson
Journal: Proc. Amer. Math. Soc. 27 (1971), 387-390
MSC: Primary 54.38
MathSciNet review: 0276927
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A generalization of ordinary closed Jordan curves is obtained by considering nondegenerate compact continua which form the boundary of a simply connected open subset $ D$ of Moore space such that all crosscuts of $ D$ disconnect its closure. Separation in such continua by points of accessibility and the relation of such continua to their (possibly infinitely many) complementary domains are studied.

References [Enhancements On Off] (What's this?)

  • [1] R. L. Moore, Foundations of point set theory, Revised edition. American Mathematical Society Colloquium Publications, Vol. XIII, American Mathematical Society, Providence, R.I., 1962. MR 0150722
  • [2] John G. Hocking and Gail S. Young, Topology, Addison-Wesley Publishing Co., Inc., Reading, Mass.-London, 1961. MR 0125557

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.38

Retrieve articles in all journals with MSC: 54.38

Additional Information

Keywords: Continua, connectedness, Moore space, compactness, separation, accessibility
Article copyright: © Copyright 1971 American Mathematical Society